# SDR GTIA2024050738101

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 43,820 hours, 20,136 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 6225130820
- Part serial: 18RYN9
- Condition: Inoperative
- Location: Weather Radar
- Part time: 43,820 hours, 20,136 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP. ATTEMPTED CB RESET IN FLIGHT (K13),UNSUCCESSFULL. GROUND WOULD POINT BUT NO WEATHER IN AUTO OR MANUAL.-T/S FOUND NO DEFET NOTEDIAW TSM 31-32-00-810-830-A. REMOVED & REPLACED WEATHER RADAR XCVR (1SQ1) IAW AMM 34-31-33. ALSO REMOVED & REPLACED W/RADAR CONTROL UNIT IAW AMM 34-41-12. TEST FOUND OK.AS A PRECAUTIONARY ACTION.
